MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40458
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that tip separation occurred.A 300cm straight tip v-14 control wire was advanced to cross the lesion.However, after the wire was withdrawn from the patient's body, the tip of the device was found separated and was visually describe to be branch like.Separation was observed but the tip was not fully detached.The procedure was completed.The physician put the patient under observation; however, no patient complications were reported.
 
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.Device was evaluated by mfr.: the device was returned for analysis.Unit returned with its original box.The unit returned has the wire tip damaged, as part of overall visual revision.The distal tip of the guidewire had the polymer detached; the damaged section was located approximately at 299 cm from the proximal end.The detached section was not returned.The distal tip was kinked approximately at 298 cm from the proximal end.No more damages were found in the device.Some pictures with more details were captured to the damaged area found in the distal section of the guidewire.The outer diameter of the middle of the device and proximal section were within specifications.However, the overall length and outer diameter of the distal tip could not be performed due to device condition (polymer tip detached).
 
Event or Problem Description

Brand Name
V-14 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9627919
Report Number2134265-2020-00427
Device Sequence Number2884632
Product Code DQX
UDI-Device Identifier08714729799269
UDI-Public08714729799269
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2021
Device Model Number40458
Device Catalogue Number40458
Device Lot Number0023843884
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2020
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer02/17/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1